MAUDE Adverse Event Report: GYRUS ACMI, INC TFL LASER US STANDARD POWER CORD

GYRUS ACMI, INC TFL LASER US STANDARD POWER CORD
Model Number TFL-APCUS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Olympus was informed by the biomedical engineer at the user facility via telephone that the strain relief on the tfl laser us standard power cord is reportedly "damaged causing exposed wire" and requested a replacement.No patient injury or harm was reported to olympus.
 
Additional Manufacturer Narrative
The technical support engineer provided the biomedical engineer with the part number for the replacement cord.The investigation is ongoing; therefore, the root cause of the reported issue cannot be determined at this time.However, if additional information becomes available a follow up medical device report will be supplemented accordingly.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.H4 - unknown as the lot number was not provided.The dhr was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The case is not due to design.Based on the results of the investigation, the specific root cause of the damaged power cord could not be determined at this time.The following information is stated in the instructions for use which may have detected the event: "before connecting the soltive laser system components, inspect the individual components, cables, and electrical connections for dirt, debris, or damage.Verify that the electrical cables are not frayed or split.Contact your local olympus service representative if any component appears damaged.".Olympus will continue to monitor field performance for this device.

Brand Name
TFL LASER US STANDARD POWER CORD
Common Device Name
POWER CORD
Manufacturer (Section D)
GYRUS ACMI, INC
137 turnpike road
southborough MA 01772
Manufacturer Contact
kenneth pittman
800 west park drive
westborough, MA 01581
9013785969
MDR Report Key13298967
Report Number3003790304-2022-00015
Device Sequence Number20032911
Product Code GEX
UDI-Device Identifier00821925044463
UDI-Public00821925044463
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-APCUS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date01/19/2022
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown